# SDR IPXA12M73586

- Difficulty date: April 21, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Te Flap, Doug
- Component part number: NRC6055507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LEFT INBD FLAP, OTBD T/E WEDGE LOWER SKIN GOUGED AT XIFM.276.     FABRICATED AND INSTALLED REPLACEMENT SKIN SECTION ON LOWER SURFACE OF LEFT INBD FLAP IAW SRM 57-50-01, REPAIR 1, FIG 201.
